# SDR DALA14016033224

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 67,399 hours, 30,481 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEAT EMERGENCY ESCAPE LIGHT AT 17C INOPERATIVE.  MAINTENANCE FOUND SEAT HARNESS CONNECTOR LOOSE.  SECURED CONNECTOR AND HARNESS.  OPS CHECKED GOOD.
